# SDR DALA2023072606050

- Difficulty date: July 20, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,301 hours, 32,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 687, AD, A.A, IN REF TO AMDS 5311-01227-01A STEP 2: EXISTING FRAME REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1460 BTW STR 24L- 27L, IDENTIFIED AS PERMANENT REPAIR PER SRM 53-00-57. CORRECTIVE ACTION: AREA WAS REPAIRED PER ER/A 609926-14AD REV . ORIGINAL SECTION I: PERMANENT REPAIR. (LP 2874967)
